# SDR ASOA201706061646

- Difficulty date: June 6, 2017
- Submitted: June 10, 2017
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10169
- Aircraft time: 30,864 hours, 22,009 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: SH670324294
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPLICE ANGLE, STG 26R, FS333 CORRODED. REMOVED AND REPLACED CORRODED SPLICE ANGLE STG 26R, FS333 IAW SRM 51-42-06-001-001-A01.  ALL DEFECTS CORRECTED.
